promotion image of download ymail app
Promoted
leah asked in Science & MathematicsMedicine · 9 months ago

have i damaged my heart?

about 2 months ago i would take around 10 co-codamal, codeine, paracetamol all mixed together pretty much everyday making me very ill ( i was suffering with really bad mental health) i have been getting really bad chest pains, palpitations ect but i didn’t tell them that i took multiple tablets. i went to hospital multiple times and my heart rate was 140 per minute. have i damaged my heart ?

3 Answers

Relevance
  • 9 months ago

    By not telling them you took multiple tablets, you make it very difficult for them (whoever they are) to help you.

    Yes, you probably damaged your heart.

    • Commenter avatarLog in to reply to the answers
  • Anonymous
    9 months ago

    The risk isn't to your heart, it's to your liver from the paracetamol. There are symptoms of liver failure until 80% of your liver has died. On Monday morning make an appointment to see your GP, tell them what you took and ask for a liver function test to put your mind at ease. Your liver can fully heal itself if it's not too damaged but until you have the blood test results avoid all over the counter medications and alcohol. The palpitations and chest pain will be down to anxiety and you'll feel better once you know what's going on.

    • Commenter avatarLog in to reply to the answers
  • 9 months ago

    i would hope not but maybe you should see your doctor and tell him whats going on

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.